# SDR DALA13071033255

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-211
- Aircraft serial: 807
- Aircraft time: 47,943 hours, 21,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND L2 & R2 LOWER EMERGENCY LIGHT INOPERATIVE. REPLACED EPSU AFT GALLEY AND FUNCTIONAL CHECKED GOOD.
